Export 15 results:
Search results for biblio_year:1991
Filters: 1 is biblio_year:2008 and 2 is biblio_year:1978 and 3 is biblio_year:1979 and 4 is biblio_type:Talks, contributed and 5 is biblio_year:1985 and 6 is biblio_year:2010 and 7 is field_research_area:7 and 8 is biblio_year:2007 and 9 is biblio_year:2006 and Author is Monica Hanslien  [Reset Search]
2011
M. Hanslien, R. Artebrant, A. Tveito, G. T. Lines and X. Cai. "Stability of Two Time-Integrators for the Aliev-Panfilov System." International Journal of Numerical Analysis and Modeling 8 (2011): 427-442.
2010
M. Hanslien, N. Holden and J. Sundnes. A Note on Discontinuous Rate Functions for the Gate Variables in Mathematical Models of Cardiac Cells In Proceedings of the International Conference on Computational Science, ICCS, Edited by P. Sloot, G. van Albada and J. Dongarra. Procedia computer science. Elsevier, 2010.